# SDR R61A201609140533

- Difficulty date: August 26, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 25,289 hours, 19,694 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FRAME 19 INBD SEAT TRACK.  REMOVED CORROSION IAW SRM 53-10-10.
